# SDR CHQA200800253

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 16,599 hours, 13,012 cycles
- Engine: Allsn AE3007A
- Engine time: 11,519 hours, 10,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00662
- Condition: Discharged
- Location: Cabin
- Part time: 12,160 hours, 11,600 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  THE NR 4 EMERGENCY LIGHT BATTERY PACK WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
